# SDR AALA202312222497

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 85,891 hours, 11,202 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR LATCH INOPERATIVE. CLEANED AND LUBED DOOR TRACK, CLEANED LUBED AND ADJUSTED DOOR LATCH FOR LAV 2L. PER AMM 25-41-10. OK FOR SERVICE.
